| Catalog Number |
CV-25703-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient requiring invasive access for surgery and medication administration underwent an attempted right jugular central catheter placement by the anaesthesiologist.However, upon puncture and guide insertion, the guide did not pass and instead bent.The patient had no harm or injury.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn #(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description